# SDR SWAA096166

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 22,177 hours, 12,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO PIT FLOORBEAM CORRODED AT BS 772, LBL 12.  REPAIRED BEAM PER SRM.
